Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Small painless lump on neck. Reappeared after stopping homeopathic medicines. Is it a symptom of cancer?

Hi I am 32 year male and have a small painless lump on my neck , I consult with the doctors and tey told its a foreign body and need to oprate it , doint need to worry. I started treatment with a hemopethic doctor and its stared reducing in size,allmost disapper, but after leaving treatment it stared growing again. and now from last on e month feeling sore throat and have sweting on neck . I am worry now can it be a symptom of cancer? please help me what I need to do now.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, it does not seem like a cancer lump and also unlike a foreign body. Seems like an inflammatory swelling of lymph node in neck. To confirm the things, please go ahead with an FNAC preferably after a course of antibiotics. Regards
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor